16 weeks pregnant mother

Question: Hi , I am 16 weeks pregnant and doctor adviced me to take iron tablet so after taking tablet my stool is black . Is it safe ? Please advise me

3 Answers
Question
Answer: Yes, its normal and safe. You might also get constipated after few dats but that's ok, eat fibre rich diet
  • avatar
    Mala Gowda594 days ago

    Thanks

Answer: Yes its because of iron tablet that u r advised by your doctor to take. Everything is alright
  • avatar
    Mala Gowda594 days ago

    Thank you so much

Answer: Ya ..it is safe..u can check in internet...merko bhi hota hai its normal
Similar Questions with Answers
Question: i am 16 weeks pregnant and i have been taking folic and iron supplements and started to experience black stool,is it normal ?
Answer: Hi dear, Black stool in pregnancy is mostly due to iron supplement.very rarely it could.be due to internal bleeding.but that is extreme rare case.while taking iron supplements,body cannot absorb all the iron,so it comes out of body through motion,thereby giving it black colour.they are harmless and nothing to be worried about.unless you have any other issue related to extreme constipation,then not to worry.once you stop iron supplements,stool color would come back to normal.,
»Read All Answers
Question: After taking iron tablet,the stool is black in colour
Answer: Hello dear. Yes this would be due to iron tablets. It's fine, nothing to worry about. Take care.
»Read All Answers
Question: My stool is light black in colour from past 2 days. Is thr any problem? I am taking iron tablet so is it due to iron tablet?
Answer: S dear in usage of iron tablet ur stool is black in color
»Read All Answers